Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 ... 6 7 8 9 10 11 12 13 14 » Next Page: Items per page:
  found 135 articles
 
131
Cai, Guang- hui ( Department of Mathematics and Statistics, Zhejiang Gongshang University, Hangzhou 310035, P. R. China.)
Journal of the Indonesian Mathematical Society Volume 13 Number 1 (April 2007) page. 91-98
Publisher: IndoMS
 
132
Akiyama, J. ( The Research Institute of the Educational Development, Tokai University, 2-28-4 Tomi- gaya, Shibuya, Tokyo 151-8677, Japan.) ; Nara, C. ( Department of General Education, Kyushu Tokai Univershity, Kawayo, Minami-Aso, Aso, Kumamoto, 869-1404, Japan.)
Journal of the Indonesian Mathematical Society Volume 13 Number 1 (April 2007) page. 99-114
Publisher: IndoMS
 
133
., Suhartono ( Department of Mathematics, Gadjah Mada University, Yogyakarta 55281, Indonesia.) ; ., Subanar ( Department of Mathematics, Gadjah Mada University, Yogyakarta 55281, Indonesia.)
Journal of the Indonesian Mathematical Society Volume 13 Number 1 (April 2007) page. 115-122
Publisher: IndoMS
 
134
Nuraini, N. ( Industrial and Financial Mathematics Research Group, Faculty of Mathematics and Nat- ural Sciences, Institut Teknologi Bandung, Bandung 40132, Indonesia.) ; Soewono, E. ( Industrial and Financial Mathematics Research Group, Faculty of Mathematics and Nat- ural Sciences, Institut Teknologi Bandung, Bandung 40132, Indonesia.) ; Sidarto, K.A. ( Industrial and Financial Mathematics Research Group, Faculty of Mathematics and Nat- ural Sciences, Institut Teknologi Bandung, Bandung 40132, Indonesia.)
Journal of the Indonesian Mathematical Society Volume 13 Number 1 (April 2007) page. 123-132
Publisher: IndoMS
 
135
Arnawa, I Made ( Department of Mathematics UNAND PADANG - Indonesia.) ; sumarno, Utari ( Department of Mathematics Education UPI BANDUNG - Indonesia) ; Kartasasmita, Bana ( Study Program of Mathematics, Jl. Ganesa 10 Bandung 40132, Institut Teknologi Bandung - Indonesia) ; Baskoro, Edy Tri ( Study Program of Mathematics, Jl. Ganesa 10 Bandung 40132, Institut Teknologi Bandung - Indonesia)
Journal of the Indonesian Mathematical Society Volume 13 Number 1 (April 2007) page. 133-148
Publisher: IndoMS
 
« Previous 1 ... 6 7 8 9 10 11 12 13 14 » Next

Page: 14 of 14